×

zbMATH — the first resource for mathematics

Fixed and periodic point results in cone metric spaces. (English) Zbl 1167.54014
Summary: L.-G. Haung and X. Zhang [J. Math. Anal. Appl. 332, No. 2, 1468–1476 (2007; Zbl 1118.54022)] proved some fixed point theorems in cone metric spaces. In this work we prove some fixed point theorems in cone metric spaces, including results which generalize those from Huang and Zhang’s work. Given the fact that, in a cone, one has only a partial ordering, it is doubtful that their Theorem 2.1 can be further generalized. We also show that these maps have no nontrivial periodic points.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbas, M.; Jungck, G., Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. anal. appl., 341, 416-420, (2008) · Zbl 1147.54022
[2] Deimling, K., Nonlinear functional analysis, (1985), Springer-Verlag · Zbl 0559.47040
[3] Gornicki, J.; Rhoades, B.E., A general fixed point theorem for involutions, Indian J. pure appl. math., 27, 13-23, (1996) · Zbl 0847.47038
[4] Haung, L.-G.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 332, 1468-1476, (2007) · Zbl 1118.54022
[5] Jeong, G.S.; Rhoades, B.E., Maps for which \(F(T) = F(T^n)\), Fixed point theory appl., 6, 87-131, (2005) · Zbl 1147.47041
[6] Kannan, R., Some results on fixed points, Bull. Calcutta math. soc., 60, 71-76, (1968) · Zbl 0209.27104
[7] Singh, K.L., Sequences of iterates of generalized contractions, Fund. math., 105, 115-126, (1980) · Zbl 0363.47028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.